The main purpose of this investigation is to find several coefficient inequalities and a sufficient condition for $q$-starlike functions which are associated with the Janowski functions. Relevant connections of the results presented in this paper with those in a number of other related works on this subject are also pointed out.
"Coefficient inequalities for $q$-starlike functions associated with the Janowski functions." Hokkaido Math. J. 48 (2) 407 - 425, June 2019. https://doi.org/10.14492/hokmj/1562810517